It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Myositis Board Index
Board Index > Myositis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 16 of 16 for when do prednisone side effects go away. (0.584 seconds)


... prednisone - when do side effects go away (7 replies)
... Hi, i found the side effects went away when i was dropped down to 10mgs. ... (7 replies)
... I am sorry your going through this. I hated the side effects. I had a "moon face" from the steriods and lost almost all my usually thick hair and bruised like crasy for the slightest bump. I know it's hard. ... (7 replies)

... feel a lot better by now, but since reading some of the posts here i realise i was expecting too much too soon. At first i was in denial and just kept trying to do the most i could but then i had to come to the realization that it was making me worse. ... (7 replies)
... I don't know how to get the little smilies in the message. How do you do that? ... (7 replies)
... pose to call me by tomorrow and see if I can drop to 4 mg. Pred. but you know the methotrexate hasn't done anything for me..Maybe he'll switch me to another med, when he gets me low enough on the pred.. ... (7 replies)
... pred. now, but I can't tell any difference at all, in the way I feel and bruising, and sthin skin..I am about twice your age, maybe that has something to do with it... ... (7 replies)
... I would like to know that too. I seem to be lossing some hair, and my face is still a bit fat. I bruise so easy that I bumped my legs in Nov. and had to go to the Wound Clinic and was walking around likd a mummy for a month, twice a week..right through Christmas. ... (7 replies)
... I was told about it and it is meant to be much kinder on the body than steroids. The body recovers quicker and does not have the same side effects. Keep in touch. ... (6 replies)
... I have been on 80 mg of prednisone for dermatomyositis and have recently been reduced to 40 mg. ... (6 replies)
... I have been on prednisone for two years. ... (3 replies)
... Thanks for that info! I am now down to 20 mg of prednisone and have lost a little puffiness in the face, but not much. ... (6 replies)
... 80 mg. is a lot of prednisone...so is 40 mg. I think it will be hard to notice too much change until you are on a lower dose. At least, that has been my experience. I gained a lot of weight on 80 mg. Kept it at 40 mg. Also, had some mood changes, sleeplessness, round face, etc. It wasn't until I was off that the weight fell off. But, I had to really count the calories. ... (6 replies)
... 80 mg. is a lot of prednisone...so is 40 mg. I think it will be hard to notice too much change until you are on a lower dose. At least, that has been my experience. I gained a lot of weight on 80 mg. Kept it at 40 mg. Also, had some mood changes, sleeplessness, round face, etc. It wasn't until I was off that the weight fell off. But, I had to really count the calories. ... (6 replies)
... ad EMG testing which also showed the muscles were deteriorating, confirming the diagnosis of dermatomyositis. I did not have muscle testing. I have been on the prednisone and have recently started taking Methotrexate for my condition. ... (6 replies)
... Hi, sorry I can't help with your meds and I'm sorry to here of your condition. Please can you help me. 18months ago my child became seriously ill and we were basically told she had dermtomo..... Exteme high ck over the 18 months, rash, muscle pain etc. Had EMG that show no doubt that the muscle are dying. Recently had biopsy which did show some eveidence that is connected... (6 replies)




Pages: 1

All times are GMT -7. The time now is 03:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!